Kvantovaya Elektronika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Kvantovaya Elektronika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Kvantovaya Elektronika, 1992, Volume 19, Number 4, Pages 403–406 (Mi qe3454)  

Nonlinear optical phenomena

Nonlinear pulse propagation: a simple model and experiment

S. A. Viznyuk


Abstract: It is shown that the propagation of a light pulse in an optical fiber is accurately described using the proposed simplified equation containing only one parametric constant denned by the relationship between the phase self-modulation and the group velocity dispersion. The results of a numerical solution of this equation in its range of validity bounded by the Raman lasing threshold showed good quantitative agreement with the experimental data obtained for the propagation of a 100-ps YAG laser pulse in an optical fiber.

Full text: PDF file (2480 kB)

English version:
Soviet Journal of Quantum Electronics, 1992, 22:4, 366–369

Bibliographic databases:

UDC: 621.396.22.029.7
PACS: 42.81.Qb, 42.81.Dp, 42.65.Wi, 42.65.Re, 42.60.Fc
Received: 20.10.1991

Citation: S. A. Viznyuk, “Nonlinear pulse propagation: a simple model and experiment”, Kvantovaya Elektronika, 19:4 (1992), 403–406 [Sov J Quantum Electron, 22:4 (1992), 366–369]

Linking options:
  • http://mi.mathnet.ru/eng/qe3454
  • http://mi.mathnet.ru/eng/qe/v19/i4/p403

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Квантовая электроника Quantum Electronics
    Number of views:
    This page:67
    Full text:54

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021